Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 202, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 6, 2016, 6:45 PM CDT for Carroll County, Montgomery County, Mississippi. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2016, 6:45 PM CDT (23:45 UTC)
- Expired
- Apr 6, 2016, 7:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, MS, Montgomery County, MS
The radar
The Columbus AFB radar (KGWX), 134 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 6:50 PM CDT | HAIL 1 | N Jefferson, MS | DIME TO QUARTER SIZE HAIL FELL IN THE JEFFERSON COMMUNITY. |
| Apr 6, 7:20 PM CDT | HAIL 1.25 | 3 N Winona, MS | FELL A FEW MILES NORTH OF WINONA. REPORT RELAYED VIA BROADCAST MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1988 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
789
WUUS54 KJAN 062345
SVRJAN
MSC015-097-070045-
/O.NEW.KJAN.SV.W.0202.160406T2345Z-160407T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
645 PM CDT WED APR 6 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
NORTHEASTERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 745 PM CDT
* AT 645 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JEFFERSON...OR
10 MILES SOUTHWEST OF GRENADA...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
WINONA AROUND 710 PM CDT.
KILMICHAEL AROUND 725 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3340 8945 3340 8982 3368 9003 3368 8976
TIME...MOT...LOC 2345Z 319DEG 34KT 3366 8993
HAIL...1.00IN
WIND...60MPH
$$
193 follow-up statements
356
WWUS54 KJAN 070007
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
707 PM CDT WED APR 6 2016
MSC015-097-070045-
/O.CON.KJAN.SV.W.0202.000000T0000Z-160407T0045Z/
MONTGOMERY MS-CARROLL MS-
707 PM CDT WED APR 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL MONTGOMERY AND NORTHEASTERN CARROLL COUNTIES...
AT 707 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WINONA...MOVING
SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
WINONA AROUND 715 PM CDT.
KILMICHAEL AROUND 735 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3343 8985 3362 8995 3365 8991 3365 8978
3340 8945 3340 8982
TIME...MOT...LOC 0007Z 317DEG 30KT 3355 8980
HAIL...1.00IN
WIND...60MPH
$$
19994
WWUS54 KJAN 070024
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
724 PM CDT WED APR 6 2016
MSC015-070034-
/O.CAN.KJAN.SV.W.0202.000000T0000Z-160407T0045Z/
CARROLL MS-
724 PM CDT WED APR 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARROLL COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3340 8945 3340 8971 3342 8972 3342 8973
3345 8979 3358 8978 3358 8968
TIME...MOT...LOC 0024Z 308DEG 19KT 3349 8970
$$
MSC097-070045-
/O.CON.KJAN.SV.W.0202.000000T0000Z-160407T0045Z/
MONTGOMERY MS-
724 PM CDT WED APR 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL MONTGOMERY COUNTY...
AT 724 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WINONA...MOVING
SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
KILMICHAEL AROUND 745 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3340 8945 3340 8971 3342 8972 3342 8973
3345 8979 3358 8978 3358 8968
TIME...MOT...LOC 0024Z 308DEG 19KT 3349 8970
HAIL...1.00IN
WIND...60MPH
$$
19858
WWUS54 KJAN 070039
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
739 PM CDT WED APR 6 2016
MSC097-070048-
/O.EXP.KJAN.SV.W.0202.000000T0000Z-160407T0045Z/
MONTGOMERY MS-
739 PM CDT WED APR 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONTGOMERY COUNTY WILL
EXPIRE AT 745 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...HAIL TO
THE SIZE OF DIMES IS STILL POSSIBLE WITH THIS THUNDERSTORM AS IT
MOVES SOUTHEAST ACROSS SOUTHERN MONTGOMERY COUNTY.
LAT...LON 3340 8945 3340 8971 3342 8972 3342 8973
3345 8979 3358 8978 3358 8968
TIME...MOT...LOC 0037Z 319DEG 34KT 3349 8970
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 4:16 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Apr 6, 4:16 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 416 PM CDT WED APR 6 2016 .SHORT TERM... TONIGHT THROUGH SATURDAY MORNING... ~1000MB SFC LOW IS MOVING THROUGH THE GREAT LAKES...DRAGGING A COLD FRONT TOWARDS THE AREA. THIS AFTERNOON THIS FRONT IS CURRENTLY SITUATED ALONG A LINE FROM SHREVEPORT LA TO NE AR. EXPECT THIS FRONT TO CONTINUE TO PUSH TO THE E TODAY. DUE TO STRONG PRESSURE GRADIENT OF THE APPROACHING FRONT AND RETREATING SFC HIGH ON THE E COAST...WINDS HAVE BEEN GUSTY TODAY...MAINLY BETWEEN 30-40MPH. EXPECT THIS TO LESSEN AS WE GO INTO THE EVENING. OVERALL THINKING IS MOSTLY UNCHANGED FROM THIS MORNING. KEPT THE SAME AREA IN THE GRAPHICS FOR LIMITED THREAT FOR SEVERE STORMS...MAINLY GUSTY WINDS. GOOD DRY LOW LEVELS...AS INDICATED WITH DEWPOINTS RISING SOME 20 DEGREES OR SO WITH THE WARM FRONT LIFTING THROUGH...IS LEADING TO EFFICIENT MIXING WITH GUSTY WINDS AND TEMPS WARMING NICELY INTO THE 70S ACROSS THE REGION. THIS IS ALSO LEADING TO INVERTED V TYPE ENVIRONMENT THAT INDICATES SOME POTENTIAL FOR SOME GUSTY WINDS IN ANY STRONGER STORM THAT DEVELOPS. ALTHOUGH THE BEST HEIGHT FALLS ARE TO OUR N...WE HAVE ENOUGH IN OUR NRN AREAS AND JUST ENOUGH MOISTURE AND LOW LEVEL LAPSE RATES AND AROUND 30KTS OR SO OF EFFECTIVE SHEAR...SOME STORMS CAN NOT BE RULED OUT...ESPECIALLY IN OUR N/NE...WITH SOME SPC MESOANALYSIS SHOWING SOME LIMITED INSTABILITY ACROSS THE AREA MAINLY UNDER 500 J/KG. MAINTAINED OUR SEVERE AND WIND HAZARDS IN THE HWO/GRAPHICS FOR TODAY. REST OF THE PERIOD REMAINS QUIET AS THE FRONT MOVES THROUGH TONIGHT AND RAIN/STORM CHANCES LESSEN AFTER 03Z THURSDAY WITH NEAR NORMAL LOWS TONIGHT IN THE UPPER 40S TO LOW 50S. OVERALL REST OF THE WEEKEND LOOKS NICE AS MUCH DRIER CONDITIONS ARE IN STORE FOR THE WEEKEND. HIGHS WILL BE WARM AGAIN TOMORROW IN THE MID/UPPER 70S WITH GOOD MIXING. A DEEP TROUGH AMPLIFYING OVER THE ERN CONUS...DRIVING DOWN ANOTHER DRY FRONT EARLY FRIDAY MORNING AND LOWER PW'S CLOSER TO A QUARTER OF AN INCH ON FRIDAY AFTERNOON IN THE WAKE. ONLY EXPECT SOME PASSING CLOUDS WITH THIS FRONT. HIGHS FRIDAY WILL BE COOLER BUT ONLY SLIGHTLY BELOW NORMAL IN THE UPPER 60S TO LOW 70S WITH LOWS FALLING INTO THE MID TO UPPER 40S BY SATURDAY MORNING. OVERALL A VERY NICE WEEKEND IS IN STORE IN THE WAKE OF THIS FRONT. /DC/ .LONG TERM... SATURDAY THROUGH EARLY NEXT WEEK... ANOTHER WEAK COLD FRONT WILL DROP SOUTH ACROSS THE AREA SATURDAY NIGHT INTO SUNDAY MORNING. THIS WILL BE A DRY COLD FRONT AS LITTLE MOISTURE WILL BE AVAILABLE WITH PWATS BELOW AN INCH. TEMPERATURES WILL FALL INTO THE LOW/MID 40S BY SATURDAY MORNING. COOL HIGH PRESSURE WILL SETTLE IN OVER THE AREA ON SATURDAY WITH HIGHS IN THE 60S FOR MOST OF THE AREA. UPPER RIDGING WILL BUILD OVER THE AREA SATURDAY NIGHT INTO SUNDAY WITH THE SURFACE HIGH MOVING FROM THE OHIO VALLEY INTO THE SOUTHEAST. LOWS WILL RANGE FROM THE UPPER 30S IN THE NORTHEAST TO NEAR 50 IN THE SOUTHWEST. THE SURFACE FLOW WILL BECOME SOUTHEASTERLY ON SUNDAY WITH WARMER HIGHS IN THE MID 70S. THE GFS/ECMWF ARE BECOMING A LITTLE MORE IN AGREEMENT OF AN UPPER TROUGH AND ASSOCIATED COLD FRONT MOVING ACROSS THE AREA MONDAY EVENING INTO TUESDAY. THERE CONTINUES TO BE SOME TIMING DIFFERENCES...BUT SHOWERS AND THUNDERSTORMS ARE BECOMING MORE LIKELY DURING THIS PERIOD ALONG WITH INCREASING CHANCES FOR STRONG TO SEVERE STORMS. THE SHOWERS AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH TUESDAY. THERE ARE SOME DIFFERENCES AS THE GFS HAS QUICK BREAK IN RAIN AFTER TUESDAY BEFORE MORE MOVES IN LATER WEDNESDAY WHILE THE 00Z ECMWF HAS A MORE DISTINCT FRONTAL PASSAGE AND LONGER BREAK AND STRONGER UPPER S/WV MOVING THROUGH WEDNESDAY THROUGH THURSDAY. 12Z EURO LOOKS LESS IMPRESSIVE THAN THE 00Z AS IT IS LESS AMPLIFIED AND WEAKER. REGARDLESS...MAINTAINED POPS THROUGH THURSDAY. /15/DC/ && .AVIATION...A COLD FRONT IS MOVING ACROSS THE AREA THIS AFTERNOON BRINGING SCT SHRA/TSRA MAINLY WEST OF I-55. THIS FRONT WILL CONTINUE EASTWARD AND EXIT THE REGION BY EARLY EVENING. SHRA/TSRA AHEAD OF THE FRONT MAY RESULT IN BRIEF IFR VISBY REDUCTIONS. IN ADDITION... RATHER WINDY CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING WITH S/SW GUSTS OF 25-35 KT POSSIBLE. WINDS WILL SHIFT TO W/NW BEHIND THE COLD FRONT FROM WEST TO EAST THROUGH THIS EVENING. /DL/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 50 77 52 70 / 22 1 0 0 MERIDIAN 50 76 48 69 / 37 1 0 0 VICKSBURG 51 77 53 70 / 9 1 0 0 HATTIESBURG 53 78 53 74 / 27 1 0 0 NATCHEZ 50 76 52 71 / 11 1 0 0 GREENVILLE 51 76 49 68 / 8 1 0 0 GREENWOOD 48 76 48 67 / 17 1 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DC/15/DL
Hazardous weather outlook, Apr 6, 1:59 PM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 159 PM CDT WED APR 6 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034>036-040>045- 047>066-072>074-071900- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 159 PM CDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND CENTRAL AND SOUTH MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY NON-THUNDERSTORM WINDS THREAT...LIMITED TIMING...THROUGH EARLY EVENING WINDY CONDITIONS WILL DEVELOP AHEAD OF A COLD FRONT...WITH WIND GUSTS OF 30 TO 40 MPH POSSIBLE THROUGH EARLY THIS EVENING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. MSZ026>033-038-039-046-071900- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WINSTON-NOXUBEE-KEMPER- 159 PM CDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN PORTIONS OF CENTRAL MISSISSIPPI AND THE GOLDEN TRIANGLE. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...LATE THIS AFTERNOON THROUGH EARLY EVENING NON-THUNDERSTORM WINDS THREAT...LIMITED TIMING...THROUGH EARLY EVENING STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF NICKELS ARE POSSIBLE LATE THIS AFTERNOON THROUGH EARLY THIS EVENING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) WINDY CONDITIONS WILL DEVELOP AHEAD OF A COLD FRONT...WITH WIND GUSTS OF 30 TO 40 MPH POSSIBLE THROUGH EARLY THIS EVENING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. MSZ025-037-071900- LEFLORE-ATTALA- 159 PM CDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...LATE THIS AFTERNOON THROUGH EARLY EVENING NON-THUNDERSTORM WINDS THREAT...LIMITED TIMING...THROUGH EARLY EVENING STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF NICKELS ARE POSSIBLE LATE THIS AFTERNOON THROUGH EARLY THIS EVENING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) WINDY CONDITIONS WILL DEVELOP AHEAD OF A COLD FRONT...WITH WIND GUSTS OF 30 TO 40 MPH POSSIBLE THROUGH EARLY THIS EVENING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. DL && ...HAZARD LEGEND... *NON-THUNDERSTORM WINDS* EXTREME...SUSTAINED WINDS 50 MPH OR GREATER OR WIND GUSTS 65 MPH OR GREATER. SIGNIFICANT...SUSTAINED WINDS 40-49 MPH OR WIND GUSTS 58-64 MPH. ELEVATED...SUSTAINED WINDS 30-39 MPH OR WIND GUSTS 45-57 MPH. LIMITED...SUSTAINED WINDS 20-29 MPH OR WIND GUSTS 30 TO 44 MPH. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 6:23 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 36 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.